# SDR IXXA9800039

- Difficulty date: February 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N823BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46064
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: 36540733
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, FOUND LEFT WING NUMBER FIVE SPOILER HINGE FITTING CRACKED.  REPAIR ACCOMPLISHED BY REMOVAL OF DAMAGED FITTING, FABRICATION AND INSTALLATION NEW HINGE FITTING IN ACCORDANCE WITH DAC DRAWING 3654073 AND ENGINEERING ORDER 27-DC8-799.
